Social Anxiety Support Forum banner

1 - 6 of 6 Posts

·
Registered
Joined
·
794 Posts
Discussion Starter · #1 ·
I've been taking Citalopram for a few months now and it was starting to work a tad ago, making me feel less anxious when I go out (though i'm nowhere near leaving the house alone yet).

But recently, the past few days, my mind has been blanked. Everything is jumbled up and i'm struggling to form proper thoughts and connections between things, it's a massive chore and most of the time I can't do it and have to get my fiance to help me.

I'm also having a lot of short term memory loss :|

What on earth is going on? I can't carry on like this, has anyone else experienced anything similar or can give me advice/help?

Thank you :)
 

·
Registered
Joined
·
1,268 Posts
Sorry to hear about that. I very recently started taking this too, and - it seems - am also having problems tolerating this drug though with me it was severe chest pains. Still, I would advise you do what I'm going to, and contact your doctor asap for advice. Sounds to me like it's very likely a side effect.
 

·
Registered
Joined
·
794 Posts
Discussion Starter · #6 ·
Ahh brilliant guys, thank you :) I'll definately take this up with my Doctor!
 
1 - 6 of 6 Posts
Top